Follow
Andres Aranda
Andres Aranda
U. Karlova
Verified email at kam.mff.cuni.cz
Title
Cited by
Cited by
Year
Ramsey expansions of metrically homogeneous graphs
A Aranda, D Bradley-Williams, J Hubička, M Karamanlis, M Kompatscher, ...
arXiv preprint arXiv:1707.02612, 2017
212017
Completing graphs to metric spaces
A Aranda, D Bradley-Williams, EK Hng, J Hubička, M Karamanlis, ...
Electronic Notes in Discrete Mathematics 61, 53-60, 2017
132017
Omega-categorical simple theories
AA López
University of Leeds (School of Mathematics), 2013
82013
Completing graphs to metric spaces. Submitted
A Aranda, D Bradley-Williams, EK Hng, J Hubicka, M Karamanlis, ...
arXiv preprint arXiv:1706.00295, 2017
72017
The independence number of HH-homogeneous graphs and a classification of MB-homogeneous graphs
A Aranda, D Hartman
European Journal of Combinatorics 85, 103063, 2020
62020
Balanced independent sets in graphs omitting large cliques
C Laflamme, A Aranda, DT Soukup, R Woodrow
Journal of Combinatorial Theory, Series B 137, 1-9, 2019
52019
Ramsey expansions of metrically homogeneous graphs (2017). Submitted
A Aranda, D Bradley-Williams, J Hubička, M Karamanlis, M Kompatscher, ...
arXiv preprint arXiv:1707.02612, 0
5
Morphism extension classes of countable -colored graphs
A Aranda, D Hartman
arXiv preprint arXiv:1805.01781, 2018
42018
IB-homogeneous graphs
A Aranda
Discrete Mathematics 345 (10), 113015, 2022
22022
Completing graphs to metric spaces.
A Aranda, D Bradley-Williams, EK Hng, J Hubicka, M Karamanlis, ...
Contributions Discret. Math. 16 (2), 71-89, 2021
22021
The poset of morphism-extension classes of countable graphs
A Aranda
Mathematica Slovaca 72 (3), 539-554, 2022
12022
A universal partition result for infinite homogeneous Kn-free and related graphs
A Aranda, C Laflamme, DT Soukup, R Woodrow
Discrete Mathematics 344 (1), 112153, 2021
12021
Omega-categorical simple theories
A Aranda López
University of Leeds, 2013
12013
Homomorphism-homogeneity classes of countable L-colored graphs
A Aranda, D Hartman
Acta Mathematica Universitatis Comenianae 88 (3), 377-382, 2019
2019
MB-Homogeneous graphs and some new HH-homogeneous graphs
A Aranda, D Hartman
Acta Mathematica Universitatis Comenianae 88 (3), 383-387, 2019
2019
The Line Graph of the Universal Homogeneous Triangle-free Graph
A Aranda
arXiv e-prints, arXiv: 1604.01374, 2016
2016
The Classification of Homogeneous Simple 3-graphs
A Aranda
arXiv preprint arXiv:1505.01188, 2015
2015
Asymptotic Enumeration of -free Digraphs
A Aranda
arXiv preprint arXiv:1505.00235, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–18